How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.EHTISHAM Your Own Question
DR.EHTISHAM
DR.EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 1674
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR.EHTISHAM is online now
A new question is answered every 9 seconds

Quitting cymbalta cold turkey, brain zaps and headaches and

Customer Question

Quitting cymbalta cold turkey, brain zaps and headaches and just sick all around, decided to start back on Prozac to help with withdraws. Should I just get back on cymbalta then ween off?
JA: Do you have a fever? Do you have any other existing medical conditions?
Customer: No fever just don't feel good it's been about 5 days that I haven't taken cymbalta and no
JA: Anything else in your medical history you think the psychologist should know?
Customer: Was depressed many years ago(17) & I have only been back on meds for 5 years
Submitted: 4 months ago.
Category: Medical
Expert:  DR.EHTISHAM replied 4 months ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR.EHTISHAM replied 4 months ago.

It seems that you are experiencing withdrawal symptoms after stopping Cymbalta . You should restart and slowly wean off from it to avoid withdrawal

Good luck

Feel free to ask if any more question

If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating

Regards